Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 1, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 26, 2000, 8:57 PM CST for Arkansas County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2000, 8:57 PM CST (02:57 UTC)
- Expired
- Mar 26, 2000, 11:00 PM CST
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Arkansas County, AR
The radar
The Little Rock radar (KLZK), 101 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 967 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 270256 FFWLZK ARC001-270500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 857 PM CST SUN MAR 26 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS * UNTIL 1100 PM CST * HEAVY RAIN IN THE AREA. STREET FLOODING HAS BEEN REPORTED. DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD! THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE. IT ONLY TAKES ABOUT TWO FEET OF MOVING WATER TO CARRY A CAR DOWNSTREAM. 38
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 3:19 PM CST, 5 hours 38 minutes earlier.
Area forecast discussion, Mar 26, 3:19 PM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 319 PM CST SUN MAR 26 2000 A WARM FRONT CONTINUES TO MOVE NORTHWARD ACROSS ARKANSAS. WARMER AND MORE HUMID AIR FROM THE GULF OF MEXICO IS THEREFORE BECOMING MORE NOTICEABLE AND SPREADING FARTHER INTO THE NORTHERN SECTIONS OF ARKANSAS THIS AFTERNOON. MEANWHILE A COLD FRONT CONTINUES TO MOVE SOUTHEASTWARD ACROSS KANSAS TOWARDS NORTHWEST ARKANSAS. A VORTICITY MAXIMA AND AN AREA OF HIGHER MEAN RELATIVE HUMIDITY MOVING INTO NORTHWESTERN ARKANSAS HAVE SET OFF THE DEVELOPMENT OF SCATTERED THUNDERSTORMS OVER NORTHWESTERN ARKANSAS. MORE THUNDERSTORMS ARE LIKELY TO DEVELOP LATER THIS AFTERNOON AND TONIGHT AS THE COLD FRONT MOVES TOWARDS US. SOME STORMS COULD POSSIBLY BECOME SEVERE TONIGHT. COOLER AND BREEZY CONDITIONS WILL MARK THE FRONTAL PASSAGE TONIGHT. 38 .LIT...NONE.
In the hours before
Special weather statement, Mar 26, 4:20 PM CST, 4 hours 37 minutes before
ARZ003>006-012>015-021>024-030>033-037>045-052>056-062-063-066-067- 270400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 420 PM CST SUN MAR 26 2000 ...SEVERE THUNDERSTORM WATCH FOR MUCH OF WESTERN AND CENTRAL ARKANSAS UNTIL 10 PM CST... WARM TEMPERATURES AS WELL AS MOIST AIR MOVING NORTH FROM THE GULF OF MEXICO HAVE COMBINED TO PROVIDE AN UNSTABLE AIRMASS OVER ARKANSAS. IN ADDITION...A COLD FRONT WILL MOVE THROUGH THE STATE THIS EVENING. THE FRONT WILL BE A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS TO DEVELOP...BUT SEVERE WEATHER IS POSSIBLE AHEAD OF THE FRONT AS WELL. THE SEVERE THUNDERSTORM WATCH GENERALLY COVERS AREAS OF ARKANSAS WEST OF A LINE FROM MAMMOTH SPRING TO SEARCY TO PINE BLUFF AND NORTH OF A LINE FROM ASHDOWN TO HOPE TO CAMDEN TO FORDYCE. SEVERE THUNDERSTORMS HAVE ALREADY DEVELOPED IN THE WATCH AREA. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG DAMAGING> WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. INDIVIDUALS IN THE WATCH AREAS SHOULD PREPARE FOR SEVERE WEATHER LATE THIS AFTERNOON AND INTO THIS EVENING. BE READY TO SEEK SHELTER IF A WARNING IS ISSUED FOR YOUR AREA. 50
Special weather statement, Mar 26, 8:00 PM CST, 57 minutes before
ARZ032>034-037>047-052>057-062>069-270700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 800 PM CST SUN MAR 26 2000 ...SEVERE THUNDERSTORM WATCH FOR MUCH OF THE SOUTHERN HALF OF ARKANSAS UNTIL 1 AM CST... CONDITIONS REMAIN UNSTABLE IN ARKANSAS AS WARM MOIST AIR CONTINUES TO FLOW INTO ARKANSAS ON SOUTH WINDS OUT OF THE GULF OF MEXICO. IN ADDITION...A COLD FRONT WILL WORK ITS WAY THROUGH ARKANSAS OVERNIGHT. THE FRONT WILL ACT AS A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS TO DEVELOP...BUT SEVERE WEATHER WILL ALSO CONTINUE TO OCCUR WELL AHEAD OF THE FRONT. AS A RESULT...SEVERE THUNDERSTORM WATCH NUMBER 123 HAS BEEN ISSUED FOR MUCH OF THE SOUTHERN HALF OF ARKANSAS UNTIL 1 AM CST. THIS SEVERE THUNDERSTORM WATCH REPLACES WATCH NUMBER 120 WHICH HAD BEEN SET TO EXPIRE AT 10 PM CST. THE SEVERE THUNDERSTORM WATCH GENERALLY COVERS AREAS OF ARKANSAS SOUTH OF A LINE FROM WALDRON TO DANVILLE TO CONWAY TO SEARCY TO AUGUSTA. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG... DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. INDIVIDUALS IN THE WATCH AREAS SHOULD PREPARE FOR SEVERE WEATHER LATE THIS AFTERNOON AND INT0O THIS EVENING. BE READY TO SEEK SHELTER IF A WARNING IS ISSUED FOR YOUR AREA. 50
Local storm report, Mar 26, 8:50 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CST SAT MAR 25 2000
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0421 PM CLEVELAND AR .75 INCH HAIL
03/26/00 CONWAY
0510 PM 2 S WOOSTER AR .5 INCH HAIL
03/26/00 FAULKNER
0515 PM CONWAY AR .5 INCH HAIL
03/26/00 FAULKNER IN NORTHWEST CONWAY
0522 PM 2 S WOOSTER AR .5 INCH HAIL
03/26/00 FAULKNER
0527 PM 2 E CONWAY AR .88 INCH HAIL
03/26/00 FAULKNER ON HWY 64 EAST
0534 PM 3 E CONWAY AR 1.75 INCH HAIL
03/26/00 FAULKNER ON HWY 286
0539 PM SALTILLO AR 1 INCH HAIL
03/26/00 FAULKNER
0540 PM 5 E VILONIA AR 1.75 INCH HAIL
03/26/00 FAULKNER REPORTED NEAR
FAULKNER/WHITE LINE
0542 PM 2 S HAMLET AR 1.75 INCH HAIL
03/26/00 FAULKNER
0545 PM SALTILLO AR 2 INCH HAIL
03/26/00 FAULKNER HAIL COVERING GROUND
0553 PM 3 SW OTTO AR .75 INCH HAIL
03/26/00 FAULKNER
0556 PM 3 SW OTTO AR 1 INCH HAIL
03/26/00 FAULKNER
0559 PM 7 E MAYFLOWER AR 1.75 INCH HAIL
03/26/00 FAULKNER
0559 PM CONWAY AR 1.75 INCH HAIL
03/26/00 FAULKNER MARBLE TO GOLFBALL SIZE
HAIL
0613 PM 10 NW SHERWOOD AR .88 INCH HAIL
03/26/00 PULASKI 5 W HWY 107 NR GRAVEL
RIDGE
0618 PM JACKSONVILLE AR .88 INCH HAIL
03/26/00 PULASKI 1/4 E HWY 67/167 GREGORY
ST EXIT
0626 PM JACKSONVILLE AR 1 INCH HAIL
03/26/00 PULASKI 1/4 SW LIT AIR BASE
0630 PM JACKSONVILLE AR 1 INCH HAIL
03/26/00 PULASKI
0635 PM JACKSONVILLE AR 1.75 INCH HAIL
03/26/00 PULASKI
0642 PM JACKSONVILLE AR
03/26/00 PULASKI WALL CLOUD S OF LIT AIR
BASE
0650 PM MORRILTON AR .75 INCH HAIL
03/26/00 CONWAY
0654 PM MORRILTON AR 1 INCH HAIL
03/26/00 CONWAY
0656 PM VILONIA AR 1 INCH HAIL
03/26/00 FAULKNER
0707 PM 3 W LONOKE AR 1 INCH HAIL
03/26/00 LONOKE ON I-40 MILE MARKER 172
0735 PM CONWAY AR .5 INCH HAIL
03/26/00 FAULKNER
0743 PM 6 W STUTTGART AR
03/26/00 PRAIRIE WALL CLOUD
0743 PM WARD AR .75 INCH HAIL
03/26/00 LONOKE AT EXIT 25 ON US HIGHWAY
67/167
0745 PM SEATON AR 1 INCH HAIL
03/26/00 LONOKE HWY 232 2 E OF HWY 13
0745 PM MENA AR .75 INCH HAIL
03/26/00 POLK
0811 PM SEATON AR
03/26/00 LONOKE POSSIBLE FUNNEL CLOUD
0813 PM AR 2 INCH HAIL
03/26/00 PRAIRIE HWY 165 AND 343 OR 5 SW
FAIRMONT
0823 PM 1 SW STUTTGART AR .88 INCH HAIL
03/26/00 ARKANSAS
0829 PM STUTTGART AR 1.75 INCH HAIL
03/26/00 ARKANSAS REPORTED ON BATHER RD W OF
STUTTGART
0829 PM STUTTGART AR 1.25 INCH HAIL
03/26/00 ARKANSAS REPORTED ON LENNOY RD S OF
STUTTGARTThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:17 PM CST | Tornado Warning | LZK | Lonoke, Pulaski | 48 min |
| Mar 26, 6:19 PM CST | Severe Thunderstorm Warning | LZK | Faulkner | 51 min |
| Mar 26, 6:21 PM CST | Tornado Warning | LZK | Logan | 49 min |
| Mar 26, 6:26 PM CST | Severe Thunderstorm Warning | LZK | Conway, Pope | 49 min |
| Mar 26, 6:49 PM CST | Severe Thunderstorm Warning | LZK | Scott | 66 min |
| Mar 26, 6:55 PM CST | Severe Thunderstorm Warning | LZK | White | 35 min |
| Mar 26, 7:06 PM CST | Severe Thunderstorm Warning | LZK | Lonoke | 49 min |
| Mar 26, 7:08 PM CST | Severe Thunderstorm Warning | LZK | Logan, Yell | 62 min |
| Mar 26, 7:12 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry | 48 min |
| Mar 26, 7:17 PM CST | Tornado Warning | LZK | Polk | 58 min |
| Mar 26, 7:20 PM CST | Severe Thunderstorm Warning | LZK | Faulkner | 50 min |
| Mar 26, 7:39 PM CST | Severe Thunderstorm Warning | LZK | Montgomery | 61 min |
| Mar 26, 7:50 PM CST | Tornado Warning | LZK | Arkansas, Lonoke, Prairie | 50 min |
| Mar 26, 8:05 PM CST | Severe Thunderstorm Warning | LZK | Pulaski | 50 min |
| Mar 26, 8:35 PM CST | Tornado Warning | LZK | Arkansas | 50 min |
| Mar 26, 8:41 PM CST | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 49 min |
| Mar 26, 8:41 PM CST | Severe Thunderstorm Warning | LZK | Garland | 49 min |
| Mar 26, 9:00 PM CST | Severe Thunderstorm Warning | LZK | Dallas | 35 min |
| Mar 26, 9:21 PM CST | Severe Thunderstorm Warning | LZK | Arkansas | 34 min |
| Mar 26, 9:37 PM CST | Severe Thunderstorm Warning | LZK | Dallas | 33 min |
| Mar 26, 10:05 PM CST | Severe Thunderstorm Warning | LZK | Arkansas | 50 min |
| Mar 26, 10:20 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 50 min |
| Mar 26, 10:20 PM CST | Severe Thunderstorm Warning | LZK | Ouachita | 50 min |
| Mar 26, 10:29 PM CST | Severe Thunderstorm Warning | LZK | Desha | 51 min |
Nearby
Flash Flood Warnings in Arkansas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.